Announcement

Collapse
No announcement yet.

Swollen Ankle...AGAIN!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • GriffsMommy
    replied
    Well the Lisinopril does seem to be making me feel funny, I feel really out of it, part of it could have been that I didn't eat breakfast before going out to do the grocery shopping. I'm eating a bowl of cereal now and hopefully I'll start to feel more normal soon.

    Leave a comment:


  • ICNDonna
    replied
    I'm very glad you checked it out.

    Donna

    Leave a comment:


  • GriffsMommy
    replied
    I hope they won't, it's only 10 mg, but I know that small pills can cause big side affects.

    Leave a comment:


  • tigger_gal
    replied
    U hope they don't make you tired, nothing worse then being tired and having a high strung toddler on your heals.

    Leave a comment:


  • GriffsMommy
    replied
    Oh great, that's the last thing that I need to be is more tired! He told me to take the first dose this morning so that's what I'm going to do. If they make me tired I guess I switch to taking them w/ my nighttime meds.

    Leave a comment:


  • leelee88
    replied
    Well good luck with them I know mine make me a little tired so I take them at night..

    Leave a comment:


  • GriffsMommy
    replied
    Lisinipril, I don't even know what the dose is though because he had the pills in his office and dosed me out 30 pills, I'd have to take them out and look at them.

    Leave a comment:


  • leelee88
    replied
    Ok here I am the one with High Blood pressure and Knows the signs and it did'nt even come to mind.. Duh on my part.. What did he put you on? I am on Micardis 40mg..
    Ronda

    Leave a comment:


  • GriffsMommy
    replied
    Oh thanks Cindy, I'm going to veg tonight and try to get this fluid to go down.

    Leave a comment:


  • tigger_gal
    replied
    so sorry that you are going thru all of this. I hope they get this all under control fast.

    Leave a comment:


  • GriffsMommy
    replied
    Alright, I'm back from the dr's office and some errands. The dr did not blow me off at all which I am sooo happy about.

    He said that my blood pressure is high, I have never had high blood pressure before that I'm aware of. He told me though that the last three times I've been there it's been high they just didn't tell me the other two times. This time was the highest though, it was 148/92 I think.

    At first he said he wanted to put me on water pills and I said, ummm.... I just told you I have IC....do you really think water pills are a good idea? I don't want to pee more. He agreed and put me on a blood pressure med that won't cause me to pee more.

    He also said that he wants to see me back in a month for a visit and for blood work and then he'll check my kidney function, which I was concerned about and apparently he is too.

    He also said that he can help me with pain managment because it is common for specialists to push patients to their GP to handle the pain meds. That made me feel better. I'm not happy about the high blood pressure but all in all I am happy that he at least took me seriously. Thanks for everybodies concerns!

    Leave a comment:


  • GriffsMommy
    replied
    Of course, I'm always open to hearing what it could be. I swear, it is really really achy. I just got up from my desk to go to the bathroom and move it around some. Ouch!!! It really hurts! I'm actually tempted to take one of my vicoden for it but I'm worried that I should actually be feeling the full pain while I'm there at the dr's office so they can better figure out what's going on. Ugh! I hate having a body that is so screwed up!

    Leave a comment:


  • leelee88
    replied
    Well then that rules that out..lol Just a thought though...

    Leave a comment:


  • GriffsMommy
    replied
    Hmmm, I'll have to ask the dr if it could be the Elavil doing it, but my ankel did the same thing last summer for a couple of days and it was the same ankel. It went away and I never went to the dr. I wasn't on Elavil back then so it couldn't have been that.

    Leave a comment:


  • leelee88
    replied
    You know when I was on Elavil my hands swelled really bad at times to the point they hurt, but I would think if this was the problem that both ankles would swell.. So strange....

    Leave a comment:

Working...
X